# SDR 96ZZZX2432

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1058W
- Make and model: Beech A36
- Aircraft serial: E409
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: MS206672
- Condition: Bent
- Location: Uplock Cable
- Part time: 2,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, UPLOCK CABLE, LEFT GEAR, CABLE TENSION LOW.  FOUND 3 BROKEN CABLE STRANDS AND FITTING MS20667-2 BENT IN THREADED AREA.  CHECKED RIGHT UPLOCK ALSO.  FOUND TERMINAL MS20667-2 BENT.  IT APPEARS THAT THE DAMAGE OCCURS WHEN TERMINAL MS20667-2 IS SCREWED IN TOO FAR TO TERMINAL MS201259-2R.  SUBMITTER RECOMMENDS CHANGING TO BEECHCRAFT MM GEAR RIGGING PROCEDURES.
